Project 112: P. Cárdenas, J. Xavier, O. S. Tendal, C. Schander, H. T. Rapp. 2007. Redescription and resurrection of Pachymatisma normani (Demospongiae: Geodiidae), with remarks on the genus Pachymatisma. Journal of the Marine Biological Association of the United Kingdom. 87 (6):1511-1525.

Morphobank media number

Taxonomic name
Pachymatisma normani Sollas, 1888

Pachymatisma normani Sollas, 1888 (ZMBN/77858)

Specimen notes
Neotype, 2 pieces of the same sponge. University of Bergen Personal Collection code: PC182

Media loaded by
Paco Cardenas

Media notes
Neotype - side 1; left piece (9 cm long); right piece (7 cm long)

Media loaded on
April 12 2007 at 9:17:47

This media record has been viewed 890 times